RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 356–372 (Mi mz6634)  

Surface Basic Sets with Wildly Embedded Supporting Surfaces

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Pedagogical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Abstract: The situation where a “nice” diffeomorphism $f$ of a 3-manifold has a wildly embedded invariant surface $M$ for which the restriction $g=f|_M\colon M\to M$ is “nice” is considered.

Keywords: Anosov diffeomorphism, 3-manifold, Morse–Smale diffeomorphism, nonwandering set, surface basic set, wildly embedded supporting surface, conjugate diffeomorphisms

DOI: https://doi.org/10.4213/mzm6634

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 353–365

Bibliographic databases:

UDC: 517.938
Received: 28.10.2008

Citation: E. V. Zhuzhoma, V. S. Medvedev, “Surface Basic Sets with Wildly Embedded Supporting Surfaces”, Mat. Zametki, 85:3 (2009), 356–372; Math. Notes, 85:3 (2009), 353–365

Citation in format AMSBIB
\Bibitem{ZhuMed09}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper Surface Basic Sets with Wildly Embedded Supporting Surfaces
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 356--372
\mathnet{http://mi.mathnet.ru/mz6634}
\crossref{https://doi.org/10.4213/mzm6634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548044}
\zmath{https://zbmath.org/?q=an:1195.57048}
\elib{http://elibrary.ru/item.asp?id=15305471}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 353--365
\crossref{https://doi.org/10.1134/S0001434609030067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949151831}


Linking options:
  • http://mi.mathnet.ru/eng/mz6634
  • https://doi.org/10.4213/mzm6634
  • http://mi.mathnet.ru/eng/mz/v85/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:87
    References:58
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020